Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15986

Dolichopodides des Iles Hawaii recuellis par Monsieur F.X. Wiliams, principalement au cours de l'annee 1936

File Size Format  
PHES10 225-249.pdf 1.59 MB Adobe PDF View/Open

Item Summary

Title:Dolichopodides des Iles Hawaii recuellis par Monsieur F.X. Wiliams, principalement au cours de l'annee 1936
Authors:Parent, L.O.
LC Subject Headings:Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Date Issued:1939
Publisher:Hawaiian Entomological Society
Citation:Parent, LO. 1939. Dolichopodides des Iles Hawaii recuellis par Monsieur FX. Wiliams, principalement au cours de l'annee 1936. Proc Hawaiian Entomol Soc 10(02): 225-249.
Pages/Duration:25 pages
URI:http://hdl.handle.net/10125/15986
ISSN:0073-134X
Appears in Collections: Volume 10, No. 2 – 1938 : Hawaiian Entomological Society


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.